I have severe arthritis in my shoulder. The tramadol is worse than taking nothing since it can upset my stomach. I have to wait 3 weeks for an appt. with a new Dr. since this dr. looked at me like "oh, well... " when I told him the Tramadol doesn't work. I need pain relief but I'm wary of this drug. Two pills in less than four hours and ... nothing! BTW this Dr. prescribed 50mg - 3 times a day... every 8 hours!! Geez
10 Dec 2011
Hi although I wouldn't advocate the use of tramadol (as it is highly addictive), I will say that a 50mg dose for that kind of pain probably won't be that helpful. It is common to take 2 x 50mg capsules as one dose. When I was prescribed tramadol for my back they were really helpful. I would check first before increasing your dose though. The suggestion of diclofenac is also a good call
10 Dec 2011
You will also need to be careful coming off the tramadol as it can cause seizures. A lot of doctors have been duped into thinking that this drug is a non-narcotic pain relief drug by the drug companies, but are not explained that once it enters the body it does become narcotic like. It helps some & others have become quite addicted to it. I personally believe if you can tolerate nsaids you should just take them until your appointment. Believe me I know how bad you hurt as I have osteoarthritis in every joint in my body. I wish you the best...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... that I have to use a walker. So please tell me something! I take Tramadol almost everyday 1 1/2 to 2 pills. Thinking of going to urgent care ...
6 answers • 6 Sep 2010
I'm wd from tramadol right now it's been about 3 yrs since I've stopped and I decided to stop ct! The mental pain that I'm having ...
10 answers • 16 Apr 2013
I took one 30mg adderall for work.then a 50mg tramadol for pain.is this ok?i got very nauseous&puked
I had to get some work done and quick so I took an adderall (30mg). I have rheumatoid arthritis and was having pain so I also took a tramadol (50mg), ...
2 answers • 5 Aug 2014